MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12514-01
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a 7" (18 cm) appx 0.45 ml, pressure infusion (400psig) ext set w/ microclave® clear, purple clamp, rotating luer was found to have become disconnected during patient use.The reporter stated that the connectors would not stay connected.Patient mr# (b)(6) was involved in the event.It was also stated that they were not able to inject the correct amount of contrast and the nurse assured that the connector was hooked up properly and tight.The sample is not available for evaluation.There was patient involvement, no human harm or adverse event, and no delay in therapy reported.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20558744
Report Number9617594-2024-01524
Device Sequence Number3250952
Product Code FPA
UDI-Device Identifier00887709044470
UDI-Public00887709044470
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12514-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTRAST, UNK MFR
Patient SexUnknown